RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 6(28), Pages 211–212 (Mi umn8780)  

This article is cited in 9 scientific papers (total in 9 papers)

Scientific notes and problems

On the uniqueness of the solution of the Dirichlet problem for elliptic partial differential equations

A. V. Bitsadze


Full text: PDF file (147 kB)

Bibliographic databases:


Citation: A. V. Bitsadze, “On the uniqueness of the solution of the Dirichlet problem for elliptic partial differential equations”, Uspekhi Mat. Nauk, 3:6(28) (1948), 211–212

Citation in format AMSBIB
\Bibitem{Bit48}
\by A.~V.~Bitsadze
\paper On the uniqueness of the solution of the Dirichlet problem for elliptic partial differential equations
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 6(28)
\pages 211--212
\mathnet{http://mi.mathnet.ru/umn8780}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27409}
\zmath{https://zbmath.org/?q=an:0041.21703}


Linking options:
  • http://mi.mathnet.ru/eng/umn8780
  • http://mi.mathnet.ru/eng/umn/v3/i6/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Soldatov, “A function theory method in boundary value problems in the plane. I. The smooth case”, Math. USSR-Izv., 39:2 (1992), 1033–1061  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. P. Burskii, “Violation of the uniqueness of the solution of the Dirichlet problem for systems of second-order differential equations in the disk”, Math. Notes, 65:1 (1999), 20–23  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. P. Burskii, E. A. Buryachenko, “Some aspects of the nontrivial solvability of homogeneous Dirichlet problems for linear equations of arbitrary even order in the disk”, Math. Notes, 77:4 (2005), 461–470  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. P. Soldatov, “Second-order elliptic systems in the half-plane”, Izv. Math., 70:6 (2006), 1233–1264  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. Oshorov B.B., “Kraevye zadachi s razryvnymi granichnymi usloviyami dlya nekotorykh sistem uravnenii v chastnykh proizvodnykh”, Vestn. Vostochno-Sibirskogo gos. tekhnologicheskogo un-ta, 2009, no. 2, 21–34  elib
    6. Oshorov B.B., “Zadachi rimana–gilberta i puankare s razryvnymi kraevymi usloviyami dlya nekotorykh modelnykh sistem uravnenii v chastnykh proizvodnykh”, Differentsialnye uravneniya, 47:5 (2011), 696–704  elib
    7. V. G. Nikolaev, “O resheniyakh zadachi Shvartsa dlya $J$-analiticheskikh funktsii s odinakovym zhordanovym bazisom deistvitelnoi i mnimoi chasti matritsy $J$”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:3 (2016), 410–422  mathnet  crossref  zmath  elib
    8. A. O. Bagapsh, “The Poisson integral and Green's function for one strongly elliptic system of equations in a circle and an ellipse”, Comput. Math. Math. Phys., 56:12 (2016), 2035–2042  mathnet  crossref  crossref  isi  elib
    9. D. V. Kornienko, “Spektralnye kharakteristiki nelokalnoi zadachi dlya dvukh lineinykh sistem differentsialnykh uravnenii v chastnykh proizvodnykh”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 21:3 (2017), 423–436  mathnet  crossref  zmath  elib
  • Успехи математических наук
    Number of views:
    This page:486
    Full text:288
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019